# SDR DALA1134123218

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 616,672 hours, 27,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT EMERGENCY HATCH RT LOAD TRANSMITTING PROFILE HAS A CRACK (2 PLACES).  REMOVED LOAD TRANSMITTING PROFILE PER SRM 51-42-11;LOCATED AND DRILLED NEW LOAD TRANSMITTING PROFILE P/N D5227902620300 PER SRM 51-44-11; INSTALLED NEW LOAD TRANSMITTING PROFILE PER SRM 51-42- 11.  DIM OF CRACK; 0.200. RETAIN FOR RECORDS.
